Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Vivek N Patil

MD - Homeopathy

Homeopath, Gangawati

8 Years Experience  ·  100 at clinic
Book Appointment
Call Doctor
Dr. Vivek N Patil MD - Homeopathy Homeopath, Gangawati
8 Years Experience  ·  100 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

A best advice of a doctor is to ask patient not to take medicines when it is not required. I want to be a doctor who prevents disease and boost patient's immunity with minimum homoeopathi......more
A best advice of a doctor is to ask patient not to take medicines when it is not required. I want to be a doctor who prevents disease and boost patient's immunity with minimum homoeopathic medication.
More about Dr. Vivek N Patil
He has helped numerous patients in his 8 years of experience as a Homeopath. He has done MD - Homeopathy . Book an appointment online with Dr. Vivek N Patil and consult privately on Lybrate.com.

Lybrate.com has a nexus of the most experienced Homeopaths in India. You will find Homeopaths with more than 44 years of experience on Lybrate.com. You can find Homeopaths online in Gangawati and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MD - Homeopathy - Fr. Muller Homoeopathic medical college. - 2010

Location

Book Clinic Appointment with Dr. Vivek N Patil

100 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Vivek N Patil

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My teeth are decaying from last 6 month and they become very brittle and sharp too.

MD - Homeopathy, BHMS
Homeopath, Vadodara
My teeth are decaying from last 6 month and they become very brittle and sharp too.
You may take Homoeopathic medicine Heklalava 6C TDs... See if it helps.. It is more helpful if taken proper Homoeopathic treatment..
Submit FeedbackFeedback

Mera (neck) gala bhoot dookh raha h balgam wali khansi bhi hoti h green green balgam aata h. Bhoot dard hota h galey (neck) main. Meri awaaz bhi change ho gayi h.

Bachelor of Ayurvedic Medicines and Surgery(BAMS), Post Graduation Diploma in Emergency Medicines And Services(PGDEMS), MD - Alternate Medicine
Ayurveda, Ghaziabad
Take pranacharya kasantak syrup 2-2 tsf in hot water twice a day...Take sitopaladi..praval and tankan bhasm churna with honey 3-4 times a day...take ginger black pepper and basil leaves tea.. ..gargle with hot water(salted) avoid milk...cold drinks....take hot water steam.......
Submit FeedbackFeedback

Age 23 my left jaw teeth was broken and hole in both teeth yesterday suddenly start paining at night and next day when I woke up my left cheek was swell till now so plzz give me right suggestion.

BDS, MDS
Dentist, Gorakhpur
Age 23 my left jaw teeth was broken and hole in both teeth yesterday suddenly start paining at night and next day whe...
Your problem needs emergency dental treatment. Swelling associated with pus must be drained before it spreads all around. If you visit a dentist without delay, chances are your tooth can be saved by root canal treatment. If not, it has to be extracted.
1 person found this helpful
Submit FeedbackFeedback

Does triphala raise blood sugar level if no then where to buy (like brand) I read a article about this in some newspaper.Please suggest.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Jaipur
Does triphala raise blood sugar level if no then where to buy (like brand) I read a article about this in some newspa...
Triphala actually lowers blood sugar U can buy from DABUR, zandu or Patanjali Or you can ask Ayurvedic shop keeper to give you ingredients (Amla, HARad, baheda)in 4: 2:1 ratio and you can make churna at home in your mixer. Then mix 2 tsf of triphala in 1 glass of water leave it overnight. Early morning drink empty stomach daily. Please consult privately with me on Lybrate for any other queries Wish you good health.
Submit FeedbackFeedback

My mother had breast cancer and it is spread to liver. Chemotherapy is going on with the drug MITOTAX 130 mg for 12 weeks now. And doctor said we need to continue for 6 more weeks. But my mother became very week and can we hold on for some time and I read that the mitotax injection is given once in 3 weeks is that true? And is it because of which my mother became week? Please help me. Thank you.

MBBS, MD - Medicine, MD - Oncology, Fellow of the Royal Society of Tropical Medicine and Hygiene (FRSTM & H)
Oncologist, Delhi
Dear lybrate-user, From the reports I understand that she has stage 4 Cancer. In such situation chemotherapy is not very useful. The drug needs to be changed to oral Chemotherapy. That will not make her weak and is easy to handle. Consult your Doctor.
6 people found this helpful
Submit FeedbackFeedback

I had tested for vitamin b and d 3 and my level is below normal. what should I do.

Diploma in Nutrition
Dietitian/Nutritionist, Secunderabad
I had tested for vitamin b and d 3 and my level is below normal. what should I do.
Hello, Use food supplements instead of tables, which cure your vitmin deficiency and improve your health. I will tell you what needs to be taken from where
2 people found this helpful
Submit FeedbackFeedback

When I am infected by monkey pox (not sure) then what to do for best results and quick recovery?

DHMS (Hons.)
Homeopath, Patna
When I am infected by monkey pox (not sure) then what to do for best results and quick recovery?
Hello. Fever, Headache, backache, myalgia, swollen lymph nodes with exhaustion are the symptoms of monkey pox it's similar to small pox except swelling of lymph nodes. Patient should be isolated to prevent air born viral infection & exposure to surrounding persons. Proper hand hygiene be maintained inorder to take care of eyes. Take plenty of boiled (cold) water inorder to hydrate your body and tk, Juice,milk shake and coconut water in order to cool the body. Tk, green vegs, beens, aspharegus, mushrooms, pumpkin seeds, soyabeen, Whole wheat, Rice & curds. Tk, Banana, apples & melons to energise the body. Avoid, junkfood, eggs, meat, alcohol & nicotine. Tk, care.
1 person found this helpful
Submit FeedbackFeedback

M not able to control my hair. Am loosing my hair. May be because of protein and lack of proper maintenance. Hair is breaking and feeling dandruff in my hair.

MBBS
General Physician, Delhi
M not able to control my hair. Am loosing my hair. May be because of protein and lack of proper maintenance. Hair is ...
Hairfall in males zero down to few most common reasons: 1. Genetic Reasons 2. Stress levels and Occupation 3. Dietary deficiency 4. Fungal infections 5. Any medication or chemicals 6. Age Dietary deficiency can be an important cause of hair loss. Try and take protein rich diet (e.g. egg white, lean meat etc) and fresh fruits and milk. Some of the home remedies: 1. Use Mehendi/Egg as a conditioner. 2. Use Olive or Mustard oil a night before washing your hair 3. Lime Juice and Zest application might help Fungal Infections can be treated by using Medicated Shampoo or Drugs but would require further interaction for best suggestion. There are loads of products, medicines and solution in market but when applied without a proper usage & case and need they might cause additional hairfall or other side effects. Therefore the first thing that I would suggest is to narrow down to a major reason in case of your hairfall and start treating them one by one. To help your case best, I would need additional details and images. Feel free to contact me on lybrate.
Submit FeedbackFeedback

I am using skin shine cream which contains some steroids. My face becomes red when it exposes to sunlight and when I stop using that, my face becomes very black. Please say something about this. Thank you.

MBBS, M.Ch - Plastic Surgery
Cosmetic/Plastic Surgeon, Ahmedabad
I am using skin shine cream which contains some steroids. My face becomes red when it exposes to sunlight and when I ...
Avoid sun, frequently wash face if of oily type, preferably use physical (not chemical) sunscreen, if possible avoid steroids, under medical supervision.
Submit FeedbackFeedback
View All Feed